Nasal spray side effect?
Hi, I was prescribed a nasal spray (budenase aq) by an ent doctor last month. This month when my period started there was only spotting and no flow for one and a half day. And it has finally started but still it is little amount as usually I have quite heavy flow the first 3 days. However whenever I pee blood clots would come out so I could tell that my period hasn't been flowing out. Is this happening because of using the spray? Because it has never happened before. I wanted to call the doctor but I have lost the prescription. What should I do?
Like the answers? Chat privately with the doctor of your choice
NO....this medicine has NO EFFECTS on your periods. It is safe even in pregnancy and lactation. There is a Swedish study which studied its effects on 40000 pregnant women with Allergies and Asthma over a 20 year period on both mother and child and confirmed its safety!
Meet a good Gynaecologist for your periods issue. As for your ENT problem use this app to find a good ENT Specialist who uses Practo like I do. You will be able to fix up a direct appointment on Practo with these doctors whereas you need to call up other doctors for an appointment. By doing this, all your prescriptions, doctors notes and bills will be always available to you when you open your Practo app on your smartphone! NO MORE LOSING PRESCRIPTIONS!
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.